# SDR ASOA201804033019

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 35,685 hours, 28,222 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503625
- Condition: Burned
- Location: Sidewall Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT SIDEWALL LIGHT SOCKET AT SEAT 6A. MAINTENANCE REPAIRED SIDEWALL LIGHT HARNESS AT SEAT 5A/6A. OPERATIONAL CHECKS WERE GOOD.
